Previous |  Up |  Next

Article

Title: Correction to the paper “Existence of solutions for the Dirichlet problem with superlinear nonlinearities” (English)
Author: Nowakowski, Andrzej
Author: Rogowski, Andrzej
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 55
Issue: 2
Year: 2005
Pages: 543-544
.
Category: math
.
MSC: 34B15
MSC: 47J30
idZBL: Zbl 1081.34021
idMR: MR2137195
.
Date available: 2009-09-24T11:25:30Z
Last updated: 2016-04-07
Stable URL: http://hdl.handle.net/10338.dmlcz/128001
.
Related article: http://dml.cz/handle/10338.dmlcz/127819
.

Files

Files Size Format View
CzechMathJ_55-2005-2_25.pdf 217.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo